PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 69 | 3 | 243-258
Tytuł artykułu

Independence of solution sets and minimal asymptotic bases

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
69
Numer
3
Strony
243-258
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-11-15
Twórcy
autor
  • Mathematical Institute, Hungarian Academy of Sciences, Reáltanoda u. 13-15, H-1053 Budapest, Hungary
  • Department of Mathematics, Lehman College (CUNY), Bronx, New York 10468, U.S.A.
  • AT&T Bell Laboratories, Murray Hill, New Jersey 07974, U.S.A.
Bibliografia
  • [1] P. Erdős and M. B. Nathanson, Oscillations of bases for the natural numbers, Proc. Amer. Math. Soc. 53 (1975), 253-258.
  • [2] P. Erdős and M. B. Nathanson, Independence of solution sets in additive number theory, in: Probability, Statistical Mechanics, and Number Theory, G.-C. Rota (ed.), Adv. Math. Suppl. Stud. 9 (1986), 97-105.
  • [3] P. Erdős and M. B. Nathanson, Systems of distinct representatives and minimal bases in additive number theory, in: Number Theory, Carbondale 1979, M. B. Nathanson (ed.), Lecture Notes in Math. 751, Springer, Heidelberg, 1979, 89-107.
  • [4] P. Erdős and M. B. Nathanson, Problems and results on minimal bases in additive number theory, in: Number Theory, New York 1985-86, D. V. Chudnovsky, G. V. Chudnovsky, H. Cohn, and M. B. Nathanson (eds.), Lecture Notes in Math. 1240, Springer, Heidelberg, 1987, 87-96.
  • [5] P. Erdős and R. Rado, Intersection theorems for systems of sets, J. London Math. Soc. 35 (1960), 85-90.
  • [6] P. Erdős and A. Rényi, Additive properties of random sequences of positive integers, Acta Arith. 6 (1960), 83-110.
  • [7] P. Erdős and P. Tetali, Representations of integers as the sum of k terms, Random Structures and Algorithms 1 (1990), 245-261.
  • [8] H. Halberstam and K. F. Roth, Sequences, Springer, Heidelberg, 1983.
  • [9] X.-D. Jia, Simultaneous systems of representatives for finite families of finite sets, Proc. Amer. Math. Soc. 104 (1988), 33-36.
  • [10] M. B. Nathanson, Simultaneous systems of representatives for families of finite sets, Proc. Amer. Math. Soc. 103 (1988), 1322-1326.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav69i3p243bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.